American Journal of Operations Research

Vol.3 No.6(2013), Paper ID 38451, 9 pages

DOI:10.4236/ajor.2013.36043

 

Relationship between Maximum Principle and Dynamic Programming in Stochastic Differential Games and Applications

 

Jingtao Shi

 

School of Mathematics, Shandong University, Jinan, China

 

Copyright © 2013 Jingtao Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


J. Shi, "Relationship between Maximum Principle and Dynamic Programming in Stochastic Differential Games and Applications," American Journal of Operations Research, Vol. 3 No. 6, 2013, pp. 445-453. doi: 10.4236/ajor.2013.36043.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.